Review of "Theory of Linear and Integer Programming"

Letchford, A N (2000) Review of "Theory of Linear and Integer Programming". Journal of the Operational Research Society, 51 (7). pp. 892-893. ISSN 1476-9360

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the Operational Research Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44517
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:17
Refereed?: Yes
Published?: Published
Last Modified: 19 Jul 2019 00:23
URI: https://eprints.lancs.ac.uk/id/eprint/44517

Actions (login required)

View Item View Item